# SDR ABXA9700596

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557109
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND THE LOWER CORNER OF THE LEFT MLG OUTBOARD ARTICULATING DOOR CRACKED.  REPLACED THE DOOR IAW DC-9 SRM CHAPTER 51-30-2.
